A new proof of the existence of the minimum for a classical integral
Compositio Mathematica, Volume 11  (1953), p. 37-43
@article{CM_1953__11__37_0,
     author = {Bertolini, Fernando},
     title = {A new proof of the existence of the minimum for a classical integral},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {11},
     year = {1953},
     pages = {37-43},
     zbl = {0050.32503},
     mrnumber = {56207},
     language = {en},
     url = {http://www.numdam.org/item/CM_1953__11__37_0}
}
Bertolini, Fernando. A new proof of the existence of the minimum for a classical integral. Compositio Mathematica, Volume 11 (1953) , pp. 37-43. http://www.numdam.org/item/CM_1953__11__37_0/